# SDR DL73S010785

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 44,726 hours, 39,499 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT AND RT HORIZONTAL STABILIZER  ATTACH FITTINGS.  DAMAGE WAS REMOVED FROM THE FACES AND BORES, OVERSIZED BUSHINGS INSTALLED PER ERA 397579-14 AT HMV.
